# SDR DALA2017072505753

- Difficulty date: July 24, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 1060
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD SEAT TRACK AT BS 1060 HAS A GOUGE IN RADIUS THAT IS BEYOUND LIMITS.  REMOVED DAMAGED PORTION OF SEAT TRACK SECTION IAW  SRM  53-00-52.  FABRICATED A NEW SECTION OF SEAT TRACK IAW SRM 53-00-52R4, INSTALLED THE NEW SECTION OF SEAT TRACK ,TREATED AND PRIMED AND TOP COATED  IAW SRM 53-00-52 R4 AND 51-20-01 SEALED ALL PARTS IAW SRM 51-20-05.
